# SDR REXA2016082201566

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 26,396 hours, 23,703 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Button
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK EMERGENCY BUTTON INOPERATIVE.  R & R THE OXYGEN MASK IAW AMM 35-11-12.   OPS CHECKED GOOD. OK FOR SERVICE.
